MAUDE Adverse Event Report: DEPUY SPINE INC MIS TI CFX FEN POLY 6X40; BONE CEMENT, POSTERIOR SCREW AUGMENTATION

DEPUY SPINE INC MIS TI CFX FEN POLY 6X40; BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Model Number 186727640
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional procode: mni.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021 during an unknown procedure, the cannulated ratcheting adapter broke.No fragments were generated.There was a surgical delay of (30) minutes.The procedure was successfully completed using another tray of instruments.There was no patient consequence.The patient outcome was good.There is no further information available.This report is for (1) mis ti cfx fen poly 6x40.This is report 8 of 8 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: part # 186727640.Lot # 284963 supplier: sarl batch # 1 qty 32 release to warehouse date: 08 sep 2020.Batch # 2 qty 38 release to warehouse date: 24 sep 2020.Batch # 3 qty 4 release to warehouse date: 25 sep 2020.Batch # 4 qty 10 release to warehouse date: 05 oct 2020.Batch # 5 qty 6 release to warehouse date: 07 oct 2020.Batch # 6 qty 30 release to warehouse date: 13 oct 2020.No ncr's were generated during production.Visual inspection: the mis ti cfx fen poly 6x40 (part#186727640, lot# 284963) was returned and received at us customer quality (cq).Upon visual inspection at cq, it is observed that the device was received stuck to the viper universal poly driver (part# 279734000, lot# mi44227).No other issues were observed with the complaint device.Functional test: a functional assessment was performed on the complaint device with the returned stuck viper universal poly driver.The devices were stuck together and was not able to disassemble.Can the complaint be replicated with the returned device(s)? yes.Dimensional inspection: a dimensional inspection for the received device was not performed since the device was received stuck to another device.Document/specification review: based on the date of manufacture, the current and manufactured revision of drawings were reviewed.No design issues or discrepancies were identified.Complaint confirmed? yes.Investigation conclusion: this complaint is confirmed as the devices were not able to dissemble.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MIS TI CFX FEN POLY 6X40
Common Device Name
BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key11957351
Report Number1526439-2021-01171
Device Sequence Number1321204
Product Code PML
UDI-Device Identifier10705034282558
UDI-Public10705034282558
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186727640
Device Catalogue Number186727640
Device Lot Number284963
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2021
Initial Date Received by Manufacturer 05/12/2021
Supplement Date Received by Manufacturer08/16/2021
08/31/2021
Initial Report FDA Received Date06/08/2021
Supplement Report FDA Received Date08/25/2021
08/31/2021
Patient Sequence Number1